Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Classification of the finite nonlinear primitive Lie algebras


Author: Takushiro Ochiai
Journal: Trans. Amer. Math. Soc. 124 (1966), 313-322
MSC: Primary 57.70
DOI: https://doi.org/10.1090/S0002-9947-1966-0204480-0
MathSciNet review: 0204480
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Araki, On root systems and an infinitesimal classification of irreducible symmetric spaces, J. Math. Osaka City Univ. 13 (1962), 1-34. MR 0153782 (27:3743)
  • [2] E. Cartan, Les groups de transformations continus, infinis, simples, Oeuvres Complètes. Partie II, Vol. 2, Gau thier-Villars, Paris, 1953, pp. 857-925.
  • [3] M. Kuranishi, The classification of complex simple continuous transitive infinite pseudogroups according to E. Cartan, Mimeographed note, Princeton Univ., Princeton, N. J., 1961.
  • [4] S. Kobayashi and T. Nagano, On filtered Lie algebras and geometric structures. I, J. Math. Mech. 13 (1964), 875-908. MR 0168704 (29:5961)
  • [5] -, On filtered Lie algebras and geometric structures. II, III, J. Math. Mech. 14 (1964), 513-521, 679-700. MR 0185042 (32:2512)
  • [6] -, On filtered Lie algebras and geometric structures. IV, J. Math. Mech. 15 (1966), 163-171. MR 0195993 (33:4188)
  • [7] H. Matsumoto, Quelques remarques sur les groupes de Lie algébriques réels, J. Math. Soc. Japan 16 (1964), 419-446. MR 0183816 (32:1292)
  • [8] V. V. Morozov, Sur les sous-groupes maximaux non semi-simples des groupes simples, Doctoral Dissertation, Univ. of Kazan, USSR, 1943.
  • [9] C. C. Moore, Compactification of symmetric spaces, Amer. J. Math. 86 (1964), 201-218, 358-378. MR 0161942 (28:5146)
  • [10] G. D. Mostow, On maximal subgroups of real Lie groups, Ann. of Math. 74 (1961), 503-517. MR 0142687 (26:256)
  • [11] Séminaire Bourbaki, Sous-algèbre des algèbres de Lie semi-simples, by J. Tits, Exposé 119, 1955.
  • [12] I. M. Singer and S. Sternberg, On infinite groups of Lie and Cartan. I, J. Analyse Math. 15 (1965), 1-114. MR 0217822 (36:911)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.70

Retrieve articles in all journals with MSC: 57.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0204480-0
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society